# SDR 98ZZZX3350

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407040303105A
- Condition: Failed
- Location: T/R
- Part time: 1,037 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION FOUND NR 2 DRIVE SHAFT BEARING ROUGH AND NOISY.
